# SDR DALA2025022001338

- Difficulty date: February 18, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N833DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31944
- Aircraft time: 30,900 hours, 12,161 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0817525) CLEANERS FOUND 3B SEAT LOOSE. FOUND HYDROLOC NUT BACKED OFF AT SEAT 3B, RESECURED NUT OPS CK NORMAL.
